# SDR C2XA04IA137

- Difficulty date: November 2, 2004
- Submitted: November 8, 2004
- Operation: Air carrier
- Aircraft: N14516
- Make and model: Emb EMB-135LR
- Aircraft serial: 145323
- Aircraft time: 8,298 hours, 7,318 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2389 THE CREW REPORTED THAT THE APU LET OUT A STRONG FUEL SMELL WHEN STARTED IN DESCENT.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE VERIFIED PROPER OPERATION OF THE APU IN ACCORDANCE WITH EMB 135 AMM 49-00-00.  NO FUEL SMELL NOTED AT THAT TIME AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
